# SDR ASAA0480364

- Difficulty date: May 3, 2004
- Submitted: June 19, 2004
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Bent
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND LOWER LEFT EDGE OF L1 DOOR BENT INWARD.  REPAIR IAW SRM.  (M)
